# SDR AALA201912279019

- Difficulty date: December 26, 2019
- Submitted: December 28, 2019
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 50,649 hours, 32,045 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Ducted Fan
- Part number: EVT3454HC
- Part serial: 4478
- Condition: Failed
- Location: Cabn
- Part time: 55,134 hours, 25,571 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS BIG ELECTRICAL BURNING SMELL IN COCKPIT. MAINTENANCE REMOVED AND REPLACED BLOWER FAN 20HQ IAW AMM 21-26-51. OPS CHECK GOOD IAW AMM 21-26-00.
